# SDR SWIA2024120901360

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 43,752 hours, 33,300 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FOR ABOUT 5 MINS AFTER 30 MINUTES IN FLIGHT. IT CAME ON INTENSELY TWICE DURING THOSE 5 MINUTES. THE WAS NO ANY INDICATION OF SMOKE OR ANY EICAS MESSAGE. THE NEXT 40 MINUTES OF FLYING WAS UNEVENTFUL.   (FLIGHT 1300 - FILED CLOSED)COMPLIED WITH FIM 21-21-00 TABLE 201 AND FOUND RH POST MAP LIGHT TO BE EXTREMELY HOT TO THE TOUCH AND EMITTING A HOT SMELL. REMOVED AND REPLACED RH POST MAP LIGHT PER AMM 33-13-03 AND OP CHECK GOOD. ALSO COMPLIED WITH FIM 21-22-00 FIG 210 AND FOUND NO BURNING SMELL WITH PACK OPERATION AND ENGINES RUNNING.
